# SDR QEMY202002100001

- Difficulty date: February 4, 2020
- Submitted: February 10, 2020
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Airbus A380-841
- Engine: Engall GP7200*
- Engine time: 36,742 hours, 3,690 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Washer
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT THE GE AVIATION WALES ENGINE SHOP AT THE DISASSEMBLY PROCESS A KAL GP7000 ENGINE, ESN P550219, THE FORWARD MOUNT HAS BEEN FOUND ASSEMBLED INCORRECTLY AS AN INCOMING CONDITION.

THE SPRING CUP WASHERS WERE FOUND INSTALLED BETWEEN THE RETAINING AND LOCK NUTS. THE SPRING CUP WASHERS SHOULD BE INSTALLED AGAINST THE PINS AS PER THE APPROVED DATA.
